Transactions of the Institute of Systems, Control and Information Engineers
Online ISSN : 2185-811X
Print ISSN : 1342-5668
ISSN-L : 1342-5668
Effects of Approximate Derivative to Optimal Parameter Values in Two-Degree-of-Freedom PID Control Systems
Hidefumi TAGUCHI
Author information
JOURNALS FREE ACCESS

2007 Volume 20 Issue 6 Pages 268-270

Details
Article 1st page
Information related to the author
© The Institute of Systems, Control and Information Engineers
Previous article Next article
feedback
Top